Lately my lungs seem to be very dry. I mean to the point where the seem sore and when I move some times it sounds like I am cracking my knucles. I used to use a duo med (albuterol + ipratropium). When I mentioned this to my doctor he sugeested that I not use the ipratropium because it has a tendency to dry out your lungs (he tells me this after the fact). I stopped using ipratropium and only use tha albuterol on an as needed basis and at first my lungs were not as dry. But as time went on the problem resurfaced again. I was told to try B5 and that only seemed to make the problem worse. Does anyone have any suggestions?
B5 could not be a cause of further drying, unless you are allergic to this vitamin. (Have you been taking it long enough?) It should certain nullify the drying effect of albuterol. I can imagine how upset you must be because that is how I was before I looked to alternative medicine to clear up the dryness and inflammation. In addition to 1000 mg of B5, I also take mullein extract and MSM. For me at least, the the very distressing dryness no longer exists. Could you have an additional problem that has eluded your doctor?.
As to allergy to vitamins, I was allergic to vitamin C and treated for it successfully.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.